# SDR 5APR577Y72

- Difficulty date: July 3, 2011
- Submitted: July 6, 2011
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N794AF
- Make and model: Pilats PC1247
- Aircraft serial: 794
- Aircraft time: 3,229 hours, 3,188 cycles
- Engine: Pwa PT6A67B
- Engine time: 3,229 hours, 3,188 cycles
- Propeller: Hartzl HCE4A3D
- System (JASC): 3242 · Brake
- Part: Brake Disc
- Part number: 244759D
- Part serial: F14K9012
- Condition: Cracked
- Location: Brake
- Part time: 1,168 hours, 1,199 cycles
- Component: Brake Assy
- Component part number: 9595601512
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT BRAKE WAS INSPECTED DURING A LINE CHECK AND FOUND TO HAVE A CRACKED ROTOR.  THE RT BRAKE ASSY WAS R & R WITH A SERVICEABLE O/H UNIT OF THE SAME PN 959.56.01.512 IAW AMM 12-A-32-40-03-00A-920B-A.
